# SDR DALA2019030201476

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,576 hours, 24,180 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 RT WING INBD FLAP UPPER SURFACE HAS CORROSION THREE AREAS FROM INBD SIDE. 10", 20", & 35" FROM INBD SIDE. CORRECTIVE ACTION: REMOVED CORROSION BY BLENDING AND ACCOMPLISHED PERMANENT REPAIR IAW ERA 575495-14 REV: ORIGINAL. (0965176)
